MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported discrepant results for thyroid stimulating hormone (tsh) on the aia-360 analyzer.The customer runs in cups as well as in the tubes but the issue occurs when running both.Quality control (qc) and calibration are within range.The first run the customer received less than low (
 
Additional Manufacturer Narrative
A field service engineer (fse) confirmed the issue by talking to the customer over the phone.The fse verified that the analyzer was not down and that there was no issue with cardiac troponin i (ctnl 2).The customer stated that the first sample of thyroid stimulating hormone (tsh) was flagged as low but was acceptable the second time it was run.The fse told the customer that if there was a bubble on top of the serum it would cause the reported issue.The customer stated that they did not believe there was a bubble.The fse instructed the customer to rerun the same patient sample multiple times and run a precision.The customer was able to run available samples, seven (7) additional times with expected results.The customer verified that the analyzer is functioning properly.No further action required by field service.The aia-360 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for "low discrepant results for thyroid stimulating hormone" on the aia-360 analyzer through the aware date.There were two similar complaints identified during the search period, including this case.The analyte application manual for thyroid stimulating hormone (tsh) states the following: limitations of the procedure for diagnostic purposes, the results obtained from this assay should be used in conjunction with other data (e.G., symptoms, results of other tests, clinical impressions, therapy, etc.).Using st aia-pack tsh, the highest concentration of thyroid stimulating hormone measurable without dilution is approximately 100 miu/ml, and the lowest measurable concentration is 0.03 miu/ml (assay sensitivity).Although the approximate value of the highest calibrator is 100 miu/ml, the exact concentration may be slightly different.The assay specification, assay range high, should be defined as the upper limit of the assay range, 100 miu/ml.Although hemolysis has an insignificant effect on the assay, hemolyzed samples may indicate mistreatment of a specimen prior to assay and results should be interpreted with caution.Lipemia has an insignificant effect on the assay except in the case of gross lipemia where spatial interference may occur.Specimens from patients who have received preparations of mouse monoclonal antibodies for diagnosis or therapy may contain human anti-mouse antibodies (hama).Such specimens may show falsely elevated values when tested for thyroid stimulating hormone.Certain medications may interfere with assay performance.Specimens from patients taking medicines and/or medical treatment may show erroneous results.All results should be interpreted with respect to the clinical picture of the patient.The most probable cause of the reported issue could not be determined, however, a bubble on top of the serum could cause the reported issue.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25021611
Report Number3004529019-2026-00055
Device Sequence Number10332484
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown